# SDR KBM2005F00276

- Difficulty date: September 4, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 56337078012
- Part serial: 557
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER INDICATOR, BLEED VALVE FLAG DOES NOT RETRACT, REMOVED AND REPLACED.  (K)
